Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Holly20382

Relapse After Accutane?

Recommended Posts

Hi!!

Has anyone had a relapse after a course of accutane/isotretinoin??

I've been off tablets since December 2014 and it's coming back :( not as bad as before, but returning worse each day.

Is the prognosis of a second course higher than the first?

I'm awaiting to see the Dr to be referred back to my derm but the Nhs waiting lists are ridiculous!!

Hope someone can reassure me and tell me they've had the same as I'm feeling really crappy about it!!

Share this post


Link to post
Share on other sites

Hi. I relapsed after the both courses I done, but I think my situation is uncommon. I have seen a lot of people need a second course and it can be very effective! Just not for me lol, but I finly got mime under control through topicals.

I totally get you on NHS waiting times I waited 5 months from my GP doing the referral to actually seeing the dermatologist, I know they are stretched and do their best but waiting that long is just awful.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×